# SDR TWAA0009611

- Difficulty date: June 12, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,850 hours, 29,084 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE ATTACH ANGLE ON BOTTOM OF DORSAL FIN CRACKED THROUGH THE SCREW HOLE, LT SIDE APROX STA 1420.  INSTALLED REPAIR ANGLE PER SRM 53-01 PAGE 0 WITH FASTENERS PER SRM 51-10-3.
